Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 172, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 9, 2007, 2:57 PM MDT for Huerfano County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2007, 2:57 PM MDT (20:57 UTC)
- Expired
- Jul 9, 2007, 5:00 PM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Huerfano County, CO
The radar
The Pueblo radar (KPUX), 108 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.0 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -448 J/kg
- Mixed-layer LCL
- 1759 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 092058
SVRPUB
COC055-092300-
/O.NEW.KPUB.SV.W.0172.070709T2057Z-070709T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
257 PM MDT MON JUL 9 2007
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO...
* UNTIL 500 PM MDT...
* AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 7 MILES NORTH OF
GARDNER...OR 39 MILES SOUTHWEST OF PUEBLO...AND WAS MOVING TOWARD
THE SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
FARISITA.
WALSENBURG.
LA VETA.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3793 10507 3791 10524 3731 10511 3754 10461
3787 10502
$$
METZE2 follow-up statements
000
WWUS55 KPUB 092111
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
312 PM MDT MON JUL 9 2007
COC055-092300-
/O.CON.KPUB.SV.W.0172.000000T0000Z-070709T2300Z/
HUERFANO CO-
312 PM MDT MON JUL 9 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR CENTRAL HUERFANO COUNTY...
AT 310 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED NEAR
GARDNER...OR 40 MILES SOUTHWEST OF PUEBLO...AND WAS MOVING TOWARD THE
SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
GARDNER.
FARISITA.
WALSENBURG.
LA VETA.
CUCHARA.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3793 10507 3791 10524 3731 10511 3754 10461
3787 10502
$$
METZE000
WWUS55 KPUB 092116
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
317 PM MDT MON JUL 9 2007
COC055-092127-
/O.CAN.KPUB.SV.W.0172.000000T0000Z-070709T2300Z/
HUERFANO CO-
317 PM MDT MON JUL 9 2007
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CENTRAL
HUERFANO COUNTY...
HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.
LAT...LON 3793 10507 3791 10524 3731 10511 3754 10461
3787 10502
$$
METZEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:48 AM MDT, 11 hours 9 minutes earlier.
Area forecast discussion, Jul 9, 3:48 AM MDT, 11 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 348 AM MDT MON JUL 9 2007 .SHORT TERM.. (TODAY AND TONIGHT) CONVECTION IS STILL ON-GOING ACROSS THE FAR SOUTHEAST PLAINS OF THE STATE AS OF 09Z. OLD FRONTAL BOUNDARY APPEARS TO HAVE STALLED TO THE EAST AND SOUTH OF THE FCST AREA...EXTENDING FROM SE KS THROUGH THE NRN TX PANHANDLE AND BACK INTO NE NM. BEHIND THE FRONT...HAVENT YET SEEN A STRONG EASTERLY PUSH TO HELP BACK MOISTURE INTO SE CO. DEW POINTS ARE STILL IN THE MID 40S TO LOWER 50S WITH HIGHEST READINGS NEAR THE CO/KS BORDER. HIGHER DEW POINT AIR IS NOT ALL THAT FAR AWAY...WITH DEW POINTS IN THE LOWER 60S ACROSS NW KS AND NE WHERE LARGE CONVECTIVE SYSTEM CONTINUES TO TRANSLATE EASTWARD. WV LOOPS SHOW MAIN SHORTWAVE RESPONSIBLE FOR CONVECTION EAST OF US PUSHING THROUGH CEN/ERN CO ATTM. DIFFICULT TO SEE ANY WEAK FEATURES FARTHER WEST THAT MAY BE AFFECTING THE AREA TODAY. HOWEVER BOTH GFS/NAM12 HAVE AN ELONGATED LOBE OF H3-H2 POTENTIAL VORTICITY EXTENDING ACROSS SRN CO BACK TO THE WEST ACROSS NRN UT THIS AFTN SO THERE COULD BE A SUBTLE FEATURE EMBEDDED IN THE NW FLOW ALOFT. THUNDERSTORM FCST IS STILL THE TOUGHEST CALL (MAINLY STRENGTH OF THUNDERSTORMS) AS MUCH WILL HINGE ON HOW QUICKLY HIGHER DEW POINT AIRMASS CAN ADVECT EASTWARD. MODELS DONT GIVE THE LOW LVL EASTERLIES A REALLY STRONG PUSH UNTIL LATER TONIGHT AS THE NEXT CONVECTIVE COMPLEX DEVELOPS SOMEWHERE ACROSS WRN KS. (QUITE A BIT OF DISCREPANCIES IN THE MODELS AS TO WHERE THIS MCS WILL DEVELOP.) MODELS SUGGEST AFTN DEW POINTS ACROSS THE SE PLAINS MAY ONLY BE IN THE UPPER 40S TO LOWER 50S...WITH SOME NEAR 60 DEW POINTS LURKING JUST ACROSS THE CO/KS BORDER. SO THE LOWER DEW POINTS LEADS TO LOWER CAPE VALUES TODAY THAN RUNS SUGGESTED OVER THE PAST FEW DAYS. NAM12 SBCAPE VALUES RANGE FROM 700 J/KG TO POCKETS OF 1500 J/KG...WITH 0-6 KM SHEARS AROUND 25-30 KTS DEPENDING ON THE MODEL. OVERALL...POTENTIAL FOR SVR WEATHER LOOKS MARGINAL...THOUGH CANT COMPLETELY RULE IT OUT. IF HIGHER DEW POINTS CAN ADVECT INTO EASTERN CO THIS AFTN...THEN CAPES COULD BE HIGHER. STORM SHOULD FIRE OVER THE SOUTHEAST MOUNTAINS INITIALLY. NOT MUCH OF CAP OUT EAST...SO COULD SEE SOME THUNDERSTORM DEVELOPMENT BY LATE AFTN ALONG OLD OUTFLOW BOUNDARIES WHICH WILL LIKELY BE LURKING AROUND AS REMNANTS FROM THIS MORNINGS CONVECTION. WITH THE LOWER FCST SFC DEW POINTS...DOWNDRAFT CAPES ARE RUNNING AROUND 1200 J/KG...SO GUSTY OUTFLOW WINDS WILL ALSO BE A THREAT. BOTTOM LINE THINK ONE OR TWO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON ACROSS THE SE PLAINS...WITH MAIN THREATS BEING HAIL UP TO 1 INCH IN DIAMETER...AND WIND GUSTS UP TO 60 MPH. MAIN AXIS OF HEAVIER PCPN WILL BE ALONG THE OLD FRONTAL BOUNDARY...STALLED OUT TO THE SOUTH AND EAST OF THE FCST AREA. WILL KEEP HIGHEST POPS ALONG THE EASTERN SLOPES OF THE SE MTS AND ALONG THE SRN BORDER. THUNDERSTORMS SHOULD DIMINISH SHORTLY AFTER MIDNIGHT THOUGH WILL MAINTAIN SOME LOW GRADE POPS NEAR THE EASTERN BORDER AFTER 06Z. -KT .LONG TERM... (TUESDAY THROUGH SUNDAY) ...SUPERCELL THUNDERSTORMS WITH DESTRUCTIVE HAIL AND A FEW TORNADOES LIKELY DURING THIS PERIOD... A METEOROLOGICAL PATTERN FAVORABLE FOR STRONG ROTATING THUNDERSTORMS WILL DEVELOP OVER THE FRONT RANGE OF COLORADO DURING THIS PERIOD. AT THIS TIME THE BEST CHANCE OF SUPERCELL THUNDERSTORMS APPEARS TO BE WED THROUGH FRI. NORTHWEST FLOW PATTERNS SIMILAR TO THIS ONE HAVE PRODUCED DESTRUCTIVE WIND DRIVEN HAIL UP TO SOFTBALL SIZE ON THE PALMER DIVIDE AND THE EASTERN PLAINS (MODERN DAY WX RECORDS...SINCE 1995...INDICATE 2 SOFTBALL SIZE HAIL EVENTS HAVE OCCURRED IN EL PASO COUNTY...TO THE BEST OF MY KNOWLEDGE...BOTH OF THESE EVENTS OCCURRED UNDER NW FLOW SVR WX PATTERNS...SEE SVR CLIMO SECTION ON NWS PUEBLO WEB SITE). A FEW TORNADOES DURING THIS PERIOD ARE ALSO LIKELY. THIS PATTERN IS MORE DANGEROUS THEN MOST DUE TO STORM MOTION. TYPICALLY SUPERCELLS MOVE IN AN EAST OR EAST-SOUTHEAST DIRECTION. THIS MOTION WILL MOVE THE STORMS OUT ONTO THE SPARSELY POPULATED PLAINS. WITH NORTHWEST MID LVL FLOW DEVELOPING THIS WEEK...STORM MOTION WILL BE SOUTH-SOUTHEAST OR SOUTH. ANY STORMS WHICH DEVELOP JUST EAST OF THE MOUNTAINS WILL MOVE DOWN THE HIGHLY POPULATED AREAS OF THE I-25 CORRIDOR. MAJOR POPULATIONS CENTERS OF COLORADO SPRINGS AND PUEBLO WILL LIKELY BE AFFECTED BY THESE STORMS. DETAILS... TUESDAY...THIS DAY MAY BE ACTIVE BUT DUE TO TIMING ISSUES BELIEVE THE THREAT IS LOWER ON THIS DAY. MAIN REASON IS ANOTHER COOL FRONT WILL BE MOVING DOWN THE PLAINS DURING THE LATE MORNING OR EARLY AFTERNOON. THIS MAY HELP STABILIZE THE LLVLS DURING PRIME HEATING DECREASING...BUT NOT ELIMINATING...THE THREATOF SVR WX ON THIS DAY. BASED ON CURRENT DATA...IF SVR WX DOES OCCUR...THE BEST CHANCE MAY BE OVER THE RATON MESA REGION OF THE SE PLAINS. WEDNESDAY...IF THE GUIDANCE VERIFIES...WE WILL LIKELY SEE SIGNIFICANT SUPERCELL THUNDERSTORMS AFFECTING THE REGION ON THIS DAY. MANY FEATURES FAVORABLE FOR ROTATING STORMS WILL BE IN PLACE...INCLUDING FAVORABLE DEEP LAYER SHEAR (SE WINDS AT THE SFC AND NW WINS AT MID LVLS)...MODERATE FLOW ALOFT AT MID LVLS (25-35 KTS)...STRONGER FLOW ALOFT (50 KNTS AT 200)...A JET STREAK MOVG ACROSS THE REGION...SUFFICIENT LLVL MOISTURE (INSTABILITY). I DO NOT BELIEVE THE CAP WILL BE A CONCERN ON THIS DAY. PATTERN RECOGNITION IS ALSO IN PLAY AS THIS WILL BE A CLASSIC DOSWELLIAN DAY-2. STORMS WILL LIKELY FORM SOMEWHERE ON THE PALMER DIVIDE AND THEN MOVE SSE-S ACROSS THE REGION. THURSDAY...APPEARS TO BE A REPEAT PERFORMANCE AS NEARLY ALL PARAMETERS IN PLAY ON WED WILL BE IN PLAY ON THIS DAY. THE ONLY CHANGE IS WINDS AT MID AND UPPER LVLS WILL BE A BIT WEAKER. FRIDAY...ALTHOUGH WINDS WILL BE ON THE INCREASE AGAIN ON THIS DAY THROUGHOUT THE MID AND UPPER LVLS...LLVLS MAY STABILIZE A BIT WITH ANOTHER FRONTAL PASSAGE...SO THIS MAY DECREASE THE THREAT ON THIS DAY. LOOKING AT THE WEEKEND...NOT MUCH CHANGE. NW FLOW AT MID LVLS WILL CONTINUE AS SE UPSLOPE FLOW CONTINUES AT THE SFC. THIS WILL KEEP THE THREAT OF STRONGER STORMS OVER THE REGION. IN A NUTSHELL...WE ARE LIKELY GOING TO SEE SOME PRETTY IMPRESSIVE ROTATING STORMS OVER THE REGION DURING THIS WEEK...AND THERE IS A PRETTY GOOD CHANCE THEY ARE GOING TO AFFECT OUR MAJOR POPULATION CENTERS (I-25 CORRIDOR). ITS A GOOD IDEA TO START THINKING ABOUT SVR WX PREPAREDNESS (NOAA WEATHER RADIO HAVE BATTERIES?). ALSO...IF YOU OWN A NICE VEHICLE YOU MAY WISH TO PARK IT IN A PARKING GARAGE WHEN YOU GO TO WORK (IF YOU HAVE THIS OPTION). ANYTHING THAT YOU HAVE NICE OUTSIDE THAT YOU DO NOT WANT DESTROYED BY HAIL YOU MAY WANT TO BRING IN THIS WEEK. HOPEFULLY...NOT TOO MANY GARDENS WILL BE WIPED OUT BY THESE STORMS. /HODANISH && .AVIATION... REMNANT CLOUD COVER (VFR CIGS) FROM THUNDERSTORMS ACROSS KANSAS/NEBRASKA WILL GRADUALLY CLEAR ACROSS THE SOUTHEAST PLAINS THROUGH THE MORNING. BY AFTERNOON THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE MOUNTAINS AFTER 18Z...THEN ACROSS THE SE PLAINS AFTER 20Z. MVFR TO LOCAL IFR CIGS WILL BE POSSIBLE WITH THUNDERSTORMS ACROSS THE SE PLAINS WHERE THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL 1/2 TO 1 INCH IN DIAMETER...HEAVY RAINFALL...AND OUTFLOW WIND GUSTS UP TO 60 MPH. THE MOUNTAINS AND HIGH VALLEYS WILL SEE ISOLATED THUNDERSTORMS AFTER 18Z...WITH THE PRIMARY THREATS BEING LOCALIZED GUSTY OUTFLOW WINDS UP TO 50 MPH. MAY SEE SOME PATCHY MVFR STRATUS DEVELOP EAST OF THE INTERSTATE 25 CORRIDOR LATE TONIGHT. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 31/34
Hazardous weather outlook, Jul 9, 6:51 AM MDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 651 AM MDT MON JUL 9 2007 COZ058>089-093>099-101300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 651 AM MDT MON JUL 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO THIS AFTERNOON...WITH THUNDERSTORMS MOST NUMEROUS ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS. ONE OR TWO STORMS COULD BECOME SEVERE ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS THIS AFTERNOON...WITH HAIL UP TO 1 INCH IN DIAMETER...AND WIND GUSTS UP TO 60 MPH POSSIBLE. LOCALLY HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE A THREAT WITH THUNDERSTORMS. ACROSS SOUTH CENTRAL COLORADO...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALIZED GUSTY WINDS UP TO 50 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING...ALONG WITH BRIEF LIGHT RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ...SIGNIFICANT SEVERE WEATHER ACTIVITY WILL BE POSSIBLE THIS FORECAST PERIOD... FROM TUESDAY INTO THE WEEKEND...METEOROLOGICAL CONDITIONS FAVORABLE FOR SEVERE ROTATING THUNDERSTORMS WILL BE POSSIBLE OVER ALL OF THE SOUTHEAST PLAINS. AT THIS TIME THE BEST CHANCE OF SUPERCELL THUNDERSTORMS APPEARS TO BE WEDNESDAY...THURSDAY AND FRIDAY. NORTHWEST WIND FLOW AT THE MID LEVELS OF THE ATMOSPHERE AND SOUTHEAST WINDS AT THE SURFACE...ALONG WITH AMPLE LOW LEVEL MOISTURE WILL SET THE STAGE FOR SEVERE THUNDERSTORM ACTIVITY THIS WEEK. PAST HISTORY HAS SHOWN THIS TYPE OF WIND FLOW PATTERN IS FAVORABLE FOR PRODUCING VERY LARGE WIND DRIVEN HAIL ALONG WITH A FEW TORNADOES. SINCE STORMS WILL BE MOVING IN A GENERAL SOUTHERLY DIRECTION...THE THREAT IS HIGHER THAN NORMAL THAT SEVERE WEATHER WILL AFFECT THE LARGER CITIES ALONG THE INTERSTATE 25 CORRIDOR. PEOPLE ACROSS ALL OF THE SOUTHEAST COLORADO REGION SHOULD HAVE A HIGHER THAN NORMAL AWARENESS OF THE WEATHER THIS WEEK INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 1 PM THIS AFTERNOON ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS.
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.